# SDR FDEA202507201273

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N293FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63132
- Aircraft time: 2,598 hours, 1,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX STA 380 & 33RBL TO 54.75RBL, FLOORBOARD PANEL 222BFF ABOVE   SURFACE SKIN HAS INDENTATION (MARKED). FABRICATED NEW MAIN DECK FLOOR PANEL# 222BFF MPN# 141T5856-106 STA: 285-412 RBL 33-   RBL 54.75 IN REF TO BOEING DWG  141T5856-106. SEE JPF FOR ALL WORK STEPS ACCOMPLISHED   THIS IS A MAJOR REPAIR. INSTALLATION OF FLOOR PANEL 222BFF WILL BE ACCOMPLISHED ON   WO# 90645 NR# 170.
